| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 17-20


Y. Kemprasit, W. Mora, T. Rungratgasame
      Isomorphism theorems for semigroups of order-preserving partial transformations
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 799-808.

D. A. Romano
      Extensions of rectangular band anti-congruence in semigroup with apartness
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 809-818.

G. Szeto, L. Xue
      On Azumaya group rings of a semidirect product of groups
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 819-825.

N. Ravi Shankar, T. Srikanth, B. Ravi Kumar, G. Ananda Rao
      Genetic algorithm for object oriented reducts using rough set theory
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 827-842.

Z. Ullah, M. A. Chaudhry
      \theta-centralizers of rings with involution
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 843-850.

R. Meenakshi, R. Natarajan
      l-module over a ring R
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 851-858.

B. Ozer
      On generator producing presentations and Adian graphs
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 859-865.

S. K. Sardar, S. Goswami
      Characterization of fuzzy prime ideals of \Gamma−semirings via operator semirings
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 867-873.

T. Eswarlal, N. Rama Krishna
      Determination of groups which admit a particular type of L-fuzzy subgroups
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 875-880.

Y. Satyendra Singh, Mohd. Rais Khan
      Some characterization of (m,n)-absorbents of groupoid-lattices
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 881-887.

Hengwu Zheng, Huiling Ren
      On V-regular semigroups
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 889-894.

J. Venkateswara Rao, E. S. R. Ravi Kumar
      Modular and classic ideals in directed below join semilattice
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 895-901.

M. Singh, S. Jain, D. Sagar
      Common fixed points in probabilistic metric space by compatible mappings
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 903-911.

D. Krishnaswamy, N. Kumaresan
      On the generalised derivation in regular ring
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 913-918.

R. A. Mollin, A. Srinivasan
      A note on the negative Pell equation
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 919-922.

M. Siripitukdet, S. Sattayaporn
      Band congruences on E-inversive E-semigroups
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 923-929.

H. Tapia-Recillas
      Remarks on self-inverse quadratic permutation polynomials
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 931-938.

M. Refai, R. Abu-Dawwas
      Grade fixing maps
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 939-944.

Yongduo Wang, Dejun Wu
      Rings characterized by projectivity classes
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 945-952.

M. Ould-Ali, B. Messirdi
      On closed range operators in Hilbert space
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 953-958.

P. St-Amant
      Number theories
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 959-994.

T. Xhillari, I. Braja
      Completely regular \Gamma-semigroups
      International Journal of Algebra, Vol. 4, 2010, no. 17-20, 995-1002.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |